# SDR AALA201908019005

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 27,431 hours, 11,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY NEEDED ON FORWARD JUMP SEAT EMERGENCY FLASHLIGHT. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER MM 25-64-08.
